Spiritual Forums

Spiritual Forums (http://www.spiritualforums.com/vb/index.php)
-   Natural Remedies (http://www.spiritualforums.com/vb/forumdisplay.php?f=115)
-   -   Garlic (http://www.spiritualforums.com/vb/showthread.php?t=13551)

Elfay 01-04-2011 03:54 AM

Garlic
 
I have been taken a garlic pill every few days and I have noticed after I take it I get very shaky and nervous - much like a panic attack. I am actually experiancing such symptoms right now. Loud noises make my head feel awful and I am very edgy and nervous. Has anyone had similar symptoms with garlic? I take it to help the ringing in my ear - it helps it for a couple of days after I take it. I do take vitamins, calcium and an iron pill once a week.

Spiritlite 01-04-2011 04:50 AM

Hmm if the only thing you've changed and you feel the garlic is making you nervous maybe you should stop taking it? Instead maybe actually add real garlic to your food?
Spiritlite.
Hope you get to feeling better.
xxoxoxo

Silver 01-04-2011 05:02 AM

Is there a reason you started to take the garlic pills? I hear it's good for high blood pressure. And it's also a reasonably good natural antibiotic. Maybe you're allergic? Do you ever eat garlic in your food? Maybe there's something else in the pills that you're reacting to. Either that or it's just not the garlic but a real panic attack or something...? I'd stop taking them, too, just to be safe.

Elfay 01-04-2011 05:05 AM

Thanks Spiritlite - and yes its the only new thing I have added. The first time I took it I felt a little nervous as did the next few times but today I am totally feeling like its a panic attack. Though it is a lot better then it was. Good idea about using fresh garlic in food - I do love garlic though some times it burns a bit. That's why I tried the garlic capsules.

Elfay 01-04-2011 05:09 AM

@Silvergirl I started taking them after I read how it can help Tinnitus which it does help if only temporarily but hey I'll take temp any day since the buzzing and ringing in my right ear has been driving me nuts the last week or so!! Yeah, I'm gonna stop taking it and perhaps try fresh garlic.

nightowl 01-04-2011 05:30 AM

Quote:

Originally Posted by Elfay
@Silvergirl I started taking them after I read how it can help Tinnitus which it does help if only temporarily but hey I'll take temp any day since the buzzing and ringing in my right ear has been driving me nuts the last week or so!! Yeah, I'm gonna stop taking it and perhaps try fresh garlic.


Hey Elfay,
I don't know your med history, but I am assuming you have been to a doc for this ear problem? I never had allergies until we moved to this house. I had bad buzzing in my right ear. I have the problem of constantly having fluid in my ear. I notice that when I have too much salt it makes it even worse. I don't have Meniere's disease. It is just the fluid in my ear. I have to take Claritan year round to keep it from acting up. They say this year is a really bad year for allergies too. Have you ever taken any thing like Claritan?

Could the garlic pills possibly contain sodium?

Elfay 01-04-2011 06:03 AM

Nightowl, I do believe you are right about the salt, its worse after I get a salt craving or take Zyrtec - I have terrible allergies this time of year and try to take an allergy med 2 or 3 weeks before the season starts but every time I take Zyrtec it only makes the ringing worse - there may be sodium in it for all I know. Clairin makes me tired. The Allegra seemed to help more. I got to modify my sodium a lot more. Some times I gargle with warm water with sea salt, I don't drink it ever but some always goes down my throat since its in my mouth.

nightowl 01-04-2011 06:11 AM

Quote:

Originally Posted by Elfay
Nightowl, I do believe you are right about the salt, its worse after I get a salt craving or take Zyrtec - I have terrible allergies this time of year and try to take an allergy med 2 or 3 weeks before the season starts but every time I take Zyrtec it only makes the ringing worse - there may be sodium in it for all I know. Clairin makes me tired. The Allegra seemed to help more. I got to modify my sodium a lot more. Some times I gargle with warm water with sea salt, I don't drink it ever but some always goes down my throat since its in my mouth.


I can't do Zyrtec it gives me palpitations. I only switch from Claritin when it stops working, then a switch back because it is the best one for me. Another option you might want to consider is one of the prescription allergy nasal sprays. They work well for my sister. Hope you find something that works, I feel for ya kiddo...:hug2:

tragblack 01-04-2011 06:16 AM

I have had a lot of garlic synchronicity today.

Quote:

Originally Posted by Elfay
I have been taken a garlic pill every few days and I have noticed after I take it I get very shaky and nervous - much like a panic attack.


Vampire?

In all seriousness, maybe it is a psychosomatic response.

Quote:

Originally Posted by Elfay
The first time I took it I felt a little nervous as did the next few times but today I am totally feeling like its a panic attack.


You might be psyching yourself out!

Elfay 01-04-2011 06:31 AM

@nightowl I use take the perscription nasal sprays like Flonase but the last 2 times I took it I got violently ill, I really thought I was dying it was awful the way Flonase made me so sick. I swore I would never take it or another spray again. Certain herbal supplements do the same thing to me that's why I hesitate using herbal medicines, I get terribly sick, once I got sick for a week I really thought I was dying that time. @Trag you are too much ! Vampire ! lol I have been eating garlic for years - in food and it never bothered me.


All times are GMT. The time now is 09:07 PM.

Powered by vBulletin
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
(c) Spiritual Forums